# SDR HNAA2011062400195

- Difficulty date: May 3, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N815EX
- Make and model: Dhav DHC8102
- Aircraft serial: 321
- Aircraft time: 46,819 hours, 51,328 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Shaft
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHAFT FOR AFT PAX DOOR HANDRAIL PITTED AND CORRODED.  R & R SHAFT FOR AFT PAX DOOR HANDRAIL IAW MM 52-10-00.
